Economics at your fingertips  

Limiting distributions of unconditional maximum likelihood unit root test statistics in seasonal time–series models

Taiyeong Lee and David Dickey

Journal of Time Series Analysis, 2004, vol. 25, issue 4, 551-561

Abstract: Abstract. The likelihood function of a seasonal model, Yt = ρYt−d + et as implemented in computer algorithms under the assumption of stationary initial conditions is a function of ρ which is zero at the point ρ = 1. It is a smooth function for ρ in the above seasonal model with a well‐defined maximum regardless of the data‐generating mechanism. Gonzalez‐Farias (PhD Thesis, North Carolina State University, 1992) proposed tests for unit roots based on maximizing the stationary likelihood function in nonseasonal time series. We extend it to seasonal time series. The limiting distribution of seasonal unit root test statistics based on the unconditional maximum likelihood estimators are shown. Models having a single mean, seasonal means, and a single‐trend variable across the seasons are considered.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

Page updated 2024-07-02
Handle: RePEc:bla:jtsera:v:25:y:2004:i:4:p:551-561